# SDR DXTA2016101106316

- Difficulty date: October 11, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 8,682 hours, 6,813 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 99125501
- Part serial: 041
- Condition: Failed
- Location: Mlg
- Part time: 2,700 hours, 2,153 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, LANDING GEAR HANDLE WOULD NOT MOVE TO UP POSITION.  UNABLE TO RETRACT GEAR.  UNABLE TO RETRACT GEAR.  WITH A MULTI METER CHECK FOR 28VDC AND GROUND AT THE GEAR CONTROL ASSY WITH AIRCRAFT IN AIR MODE POWER AND GROUND PRESENT, BUT SOLENOID WON'T PULL. REMOVED GEAR HANDLE APPLY POWER AND GROUND TO PINS G AND H GEAR HANDLE SOLENOID HAS FAILED GEAR CONTROL ASSY.  REMOVED NOSE JACKING ACCESS PANEL.  JACKED AIRCRAFT, REMOVED GEAR CONTROL UNIT AND INSTALLED REPAIRED CONTROL UNIT. IAW MM 32-30-01. OPS CHECKED GOOD. IAW MM 32-01-00.
